# SDR AALA202110214180

- Difficulty date: October 14, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 21,766 hours, 10,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30664709
- Part serial: M13159
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 13,607 hours, 5,480 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE FAILED EMERGENCY LIGHT TEST. REPLACED SLIDE PER AMM 25-62-44 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
